# SDR KBM2005F00334

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline
- Part number: 1502780
- Part serial: 80353806
- Condition: Worn
- Location: Hydraulic Pump
- Part time: 8,930 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD PUMP, FOUND HYD SPLINE WORN.  REMOVED AND REPLACED.  (K)
